Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Morita theorems for functor categories
HTML articles powered by AMS MathViewer

by D. C. Newell PDF
Trans. Amer. Math. Soc. 168 (1972), 423-433 Request permission

Abstract:

We generalize the Morita theorems to certain functor categories using properties of adjoint functors.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 18A25
  • Retrieve articles in all journals with MSC: 18A25
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 423-433
  • MSC: Primary 18A25
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0294442-2
  • MathSciNet review: 0294442